# SDR 00FDEA00751

- Difficulty date: November 1, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 652713240
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01,1) ON STRINGER 26 RT AT BS 720F+16 INCHES.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 53-10-3 USING MATERIAL BAC 1498-147, LOT 381472, BAC 1498-131 LOT 269814.
